# SDR DALA1300930612

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 83,882 hours, 41,225 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND ALL OF F/C EMERGENCY LIGHTS INOPERATIVE.  TROUBLESHOT AND FOUND WIRE SHORTING ON FRAME AND POWER SUPPLY FUSE BLOWN.  REPAIRED AND SECURED IAW AMM 33-51.  ALL CHECKED GOOD.
